# SDR VTZA97599

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6500 - IAD-LGA - AIRCRAFT MADE A SCHEDULED LANDING AT LGA WITH ONE DISCREPANCY WHICH WAS AFT EMERGENCY TRACK LIGHTING INOP.  MAINTENANCE INSPECTED AND FOUND LOOSE CONNECTION.  MAINTENANCE SECURED LOOSE CONNECTION, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
